Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Serre duality for projective supermanifolds

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    D. A. Leites, Usp. Mat. Nauk,35, No. 1, 3–57 (1980).

  2. 2.

    I. N. Bernshtein and D. A. Leites, Funkts. Anal.,11, No. 1, 55–56 (1977).

  3. 3.

    R. Hartshorne, Algebraic Geometry [Russian translation], Mir, Moscow (1981).

Download references

Additional information

Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 18, No. 1, pp. 78–79, January–March, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ogievetskii, O.V., Penkov, I.B. Serre duality for projective supermanifolds. Funct Anal Its Appl 18, 68–70 (1984). https://doi.org/10.1007/BF01076371

Download citation

Keywords

  • Functional Analysis